# SDR ASAA2014102709590

- Difficulty date: October 27, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,912 hours, 5,371 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 11187
- Condition: Leaking
- Location: Nr 2 Bleed
- Part time: 17,478 hours, 5,259 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LT DUCT PRESSURE READ 50 PSI, AND RT DUCT PRESSURE READ 25 PSI.  25 PSI DIFFERENTIAL.  DURING CRUISE, BOTH RT AND LT DUCT PRESSURE EVENTUALLY READ 45 PSI. ACFT GROUNDED.  WHILE PERFORMING ENG BLEED AIR LEAK CHECK REF MM 36-11-00-700-802. FOUND PRSOV LEAKING AIR.  REMOVED PRSOV REF MM 36-11-04-000-201. INSTALLED PRSOV IN REF TO AMM 36-11-04,  OPS CHECK AND LEAK CHECK GOOD.  GROUND VERIFICATION GOOD. ACCOMPLISHED PART POWER LEAK CHECK IAW AMM 71-00-00-700-823-F00.  BOTH ENGINE PARAMETERS ARE NORMAL NO DUCT SPLIT NOTED IAW AMM 36-00-00-860-804.
